MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35 XST PROFLEXX

FERNO-WASHINGTON, INC. 35 XST PROFLEXX
Model Number 0015790
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2017
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged while attempting to load the patient, the crew was unable to retract the undercarriage.The patient was transferred to another cot and transported.No injuries were reported.
 
Additional Manufacturer Narrative
The cot was evaluated by an authorized field technician at the complainant's site.A visual and functional evaluation was conducted and there was no observation of any malfunction.The cot was functioning according to specification and the reported incident could not be duplicated.It was observed the crew was operating the release system incorrectly.This type of cot is new to the service and the release system is operated differently than their prior product.While onsite, the technician showed the crew the proper loading technique for this cot.The complainant did advise the cot was able to be operated correctly after the reported incident and it was never removed from service.The ifu for the cot provides sufficient instructions on how to operate the release mechanism to raise the undercarriage during the loading process.
 
Event or Problem Description

Brand Name
35 XST PROFLEXX
Common Device Name
35 XST PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6918321
Report Number1523574-2017-00039
Device Sequence Number1223808
Product Code FPO
UDI-Device Identifier00190790000585
UDI-Public00190790000585
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015790
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight181